Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Singular invariant eigendistributions as characters


Authors: R. A. Herb and P. J. Sally Jr.
Journal: Bull. Amer. Math. Soc. 83 (1977), 252-254
MSC (1970): Primary 22E45
MathSciNet review: 0480875
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45

Retrieve articles in all journals with MSC (1970): 22E45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14287-0
PII: S 0002-9904(1977)14287-0